# SDR CA000518007

- Difficulty date: February 16, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,249 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Planetary Gear
- Part number: 212040001059
- Condition: Chipped
- Location: Transmission
- Component: M/R Trans, Bell, 212040001059
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) METAL FOUND ON THE PLANETARY CHIP DETECTOR (.040 INCH  - .060 INCH). TRANSMISSION WAS REMOVED SHORT OFF AND SENT FOR REPAIR.
